Über dreifaktorisierbare Gruppen : I.

Szép, Jenő and Zappa, Guido: Über dreifaktorisierbare Gruppen : I. Acta scientiarum mathematicarum, (31) 1-2. pp. 173-178.(1970)

[img] Cikk, tanulmány, mű
math_031_fasc_001_002_173-178.pdf
Hozzáférés joga: Campus

Download (989kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1970
Volume: 31
Number: 1-2
Page Range: pp. 173-178
ISSN: 0001-6969
Language: német
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 178. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2016. Oct. 15. 14:12
URI: http://acta.bibl.u-szeged.hu/id/eprint/14260

Actions (login required)

View Item View Item